# SDR AALA20030414

- Difficulty date: April 6, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N971AN
- Make and model: Boeing 737823
- Aircraft serial: 29547
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT 11D LIGHT INOPERATIVE.  REPLACED EMERGENCY EXIT SEAT LIGHT SOCKET AT 11D.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
